MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36700
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tines of the electrode were difficult to deploy.A radiofrequency ablation procedure of the liver was being performed.A leveen coaccess electrode was selected for use to ablate the renal tumor.It was noted there was a bad deployment of the tines on the electrode.Another electrode was used to complete the procedure.There were no patient complications.

Brand Name
LEVEEN COACCESS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9186834
Report Number2134265-2019-12392
Device Sequence Number2323656
Product Code GEI
UDI-Device Identifier08714729454939
UDI-Public08714729454939
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140506
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36700
Device Catalogue Number36700
Device Lot Number0023746080
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2019
Initial Report FDA Received Date10/14/2019
Patient Sequence Number1